# SDR ZW0A0100318

- Difficulty date: April 16, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO COMPT FOUND CORROSION ON AFT END OF RT TIE DOWN TRACK, STA 1322 TO 1212.  REMOVED AND REPLACED TRACK PER SRM 51-30-2.  INSTALLED PER SRM 51-10-5 AND 51-10-1.  TREATED AND PAINTED PER SRM 51-10-30, STA 1322 TO 1212.
